# SDR 2023FA0000140

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 24,158 hours, 10,293 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Slide
- Part number: D30664515
- Part serial: L0520
- Condition: Misaligned
- Location: Zone 800
- Part time: 1,017 hours, 437 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

DISCREPANCY: DURING THE INSTILLATION OF THE SAFETY ON THE L1 DOOR SLIDE, IT WAS NOTED THAT THE PIN IN QUESTION WAS UNABLE TO ALIGNED.                                                                    CORRECTIVE ACTION: NR 5001220649-0010 , REPLACED L1 DOOR SLIDE AS PER AMM 25-62-44-04 CONF 00 REV .93
